# SDR DL72L992313

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, THE LOWER AFT SPAR ANGLE WAS FOUND CRACKED 19 FROM I/B END.  A SECTION OF THE CAP WAS REPLACED AND A DOUBLER INSTALLED PER MM 57-52-0, FIG 802.
